Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Sprintec. Got light bleeding after sex. Side effect of pill?

I have been taking Sprintec for 6 months, but this last month I have missed a few days. I have sex daily with my hubby. My period started this month on time, but it was very light and after 24 hours it turned brown and stopped. After sex it started a again, but still very light almost nothing. I took a home pregnancy test 5 days before my period and it came out negative. Do I need to take another one or is this just the pills?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Radiologist 's  Response
Since you are having regular intercourse and have missed on a few doses pregnancy could be a possibility and the bleeding could be implanatation bleeding so repeat a HPT few days after the period as five days before the date of menses the test is going to be false negative.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor